Pure cubic optical solitons with improved tan(phi/2)-expansion method

SAĞLAM ÖZKAN Y., Eslami M., Rezazadeh H.

OPTICAL AND QUANTUM ELECTRONICS, vol.53, no.10, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 10
  • Publication Date: 2021
  • Doi Number: 10.1007/s11082-021-03120-6
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Improved tan(phi/2)-expansion method, Pure cubic, Optical solitons, SOLITARY WAVE SOLUTIONS, NONLINEAR EVOLUTION-EQUATIONS, DISPERSION
  • Bursa Uludag University Affiliated: Yes


In this paper, we considered the nonlinear Schrodinger equation modeling cubic optical solitons in a polarization-preserving fiber with Kerr law. Using the improved tan(phi/2)-expansion method, a powerful and effective method, we constructed exact solutions including the hyperbolic function solution, the trigonometric function solution, the exponential solution and the rational solution with free parameters. The geometrical shapes for some of the obtained results are depicted for various choices of the free parameters that appear in the results. The obtained solutions are entirely new and can be considered as generalization of the existing results in the ordinary derivative case.